# SDR HNAA2013010701151

- Difficulty date: January 7, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N943HA
- Make and model: Dhav DHC8102
- Aircraft serial: 167
- Aircraft time: 59,528 hours, 66,579 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 316
- Part serial: NONE
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT AT ROW 10 IS DIM.  REPLACED LAMP,  INSTALLED COVER. OPS CHECKED GOOD.
